Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lower left sided abdominal pain, muscle soreness, pain on drinking alcohol, coffee. Lapband surgery done. Treatment?

I have been having left lower side pain about 3in left of my belly button and in my lower back feels sore like my muscle is sore. It really hurts if I drink alcohol and I only drink on Saturdays when we go out with friends. Coffee also makes my whole lower abdomen hurt. I have 25/f I had Lapband surgery July 20,2011. What could this be?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
lapband surgery some times may cause gastro oesophagial reflux disorder [gerd]leadint oesophagitis,gastritis that may cause pain .
Alcohol,coffee known to be gastric irritant and may cause pain .
Left lower abdominal pain may be due to constipation ,commonly seen in post lapband surgery.
please discuss with your surgeon and find out and follow advice
For the time being avoid the things that are causing pain
Hope you be all right soon
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor